# SDR AALA20150317012

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CHORD AT FS 325 IS CORRODED BETWEEN RBL 78 & LBL 31 IAW SRM 51-10-02, SRM 53-00-51 REPAIR 1 FIGURE 201 & EA 53-039001 DATED 03 16 2015.
